# SDR FDEA201002230496

- Difficulty date: February 23, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Channel
- Part number: A9242053522200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BATTERY RACK CENTER HAT CHANNEL IS CRACKED AT FRAME 15C. REMOVED AND REINSTALLED BATTERIES IAW A300-600 AMM 24-31-11-4.  ACFT BATTERIES OPS   CHECKED GOOD IAW AMM 24-31-00-5. SET A/C CLOCKS IAW AMM 31-21-00.  REMOVED AND REINSTALLED BATTERY RACK COVER SUPPORT IAW SRM 51-40-21, PARA 7, PG 5.  REMOVED BATTERY RACK HAT CHANNEL IAW SRM 51-72-10, PARA 5.   LOCATED AND DRILLED HAT CHANNEL P/N A9242053522200 IAW SRM 51-72-10, PARA   6-A.  INSTALLED BATTERY RACK HAT CHANNEL IAW SRM 51-72-10, PARA 6.
